MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE WITH BD PRECISIONGLIDE NEEDLE; SYRINGE W/ NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE WITH BD PRECISIONGLIDE NEEDLE; SYRINGE W/ NEEDLE
Catalog Number 309632
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe with bd precisionglide¿ needle had sterility issues.The following information was provided by the initial reporter: material no.: 309632, batch no.: 9008885.Customer would like to know if there have been any complaints, field issues, or manufacturing deviations as there was a sterility positive for bacteria.Verbatim: as part of an ongoing investigation into a sterility positive, we are contacting the supplier of sterile materials used in our process.
 
Additional Manufacturer Narrative
The following fields have been updated with corrections: pma/510(k)#: k980987.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Material # (b)(4), batch # (b)(4) was processed according to bd requirements for sterile devices per product specifications.No issues and no deviations occurred during the sterilization process.
 
Event or Problem Description
It was reported that bd syringe with bd precisionglide¿ needle had sterility issues.The following information was provided by the initial reporter: material no.: (b)(4), batch no.: (b)(4).Customer would like to know if there have been any complaints, field issues, or manufacturing deviations as there was a sterility positive for bacteria.Verbatim: as part of an ongoing investigation into a sterility positive, we are contacting the supplier of sterile materials used in our process.

Brand Name
BD SYRINGE WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
SYRINGE W/ NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8667306
Report Number1213809-2019-00587
Device Sequence Number254536
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public30382903096320
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue Number309632
Device Lot Number9008885
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
05/20/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date06/05/2019
06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;